I have abdominal pains, legs are numb and weak can you help me

Hi my name is (…) im confused about my situation i was having pregnancy symptoms but than i came on my period but now things has gotten worse my back pains faint headaches nausea my legs are going weak now my abominal pains has become severe after i put a tampon on than i took it off my legs are numb and weak can you help me before i go to the er?





This Question Is Open to Answers -Post Your Comment Below

advertisement:

5
Doctor Answers And General Comments : (both members and visitors can post)

avatar
5 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
5 Comment authors
mrsshalini14Nouran Mamdouhdocc4youDr.Ayman darragDr Mahaveer Recent comment authors
  Subscribe  
Notify of
Dr Mahaveer
Member
Dr Mahaveer

hi
it seems to be due to hormonal variations that are occuring in your body recently.
take anti emetics and anti spasmodics for vomitting and pain. take rest and drink plenty of fluids.
avoid doing strenous work or going outdoors.
thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

That would be a normal period pains…but using Tampons pose a risk of Toxic Shock Syndrome (TSS) as they give bacteria the perfect environment to multiply inside the vagina, while also preventing vaginal cleaning and impacting on vaginal pH so the vagina is more favourable to harmful strains of bacteria and cannot clean-out bacteria…
You can take an antispasmodic and analgesic if needed ..if there are any signs of infection like itching and discharge other than blood with odour then you need you consult a gynaecologist…

shw12
Member
shw12

HI
YOU MAY HAVE HAD AN EARLY MISCARRIAGE THAT IS SOMETIMES DIFFICULT TO DIAGNOSE.
KEEP A WATCH IF YOU HAVE EXCESSIVE BLEEDING.
TILL THEN TAKE ADEQUATE REST DRINK PLENTY OF LIQUIDS.
YOGA AND MEDITATION WILL BE ABSOLUTELY HELPFUL

Nouran Mamdouh
Member
Nouran Mamdouh

Hey,
İ’m agree with Dr. Ayman’s post.
İ’ll just add you need to drink Alot of water from 2-3 litre daily and eat more vegetables & fruits.
stop caffeine, soda.
Take anti spasmodics..

mrsshalini14
Member
mrsshalini14

hello there
these symptoms have occured due to blood loss and hormonal changes put together.
avoid tampoons. for abdominal pains,use anti spasmodics. hot fomentation of lower abdomen and adequate rest are mainstay of treatment